Journal of Applied Mathematics
Volume 1 (2001), Issue 4, Pages 141-155
A Laplace decomposition algorithm applied to a class of nonlinear differential equations
Department of Computer Science, Mathematics and Statistics, American University of Sharjah, United Arab Emirates
Received 24 January 2001; Revised 22 June 2001
Copyright © 2001 Suheil A. Khuri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, a numerical Laplace transform algorithm which is
based on the decomposition method is introduced for the
approximate solution of a class of nonlinear differential
equations. The technique is described and illustrated with some
numerical examples. The results assert that this scheme is
rapidly convergent and quite accurate by which it approximates
the solution using only few terms of its iterative scheme.